# SDR SWAA2024052389212

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,061 hours, 31,858 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM LT ILLUMINATED DURING FLT.   R & R STAB MOTOR PER MM 2741-71.
